MathSciNet Relay Station
MathSciNet bibliographic data
MR1684682 11B68 (11A07)
Huang, I-Chiau; Huang, Su-Yun Bernoulli numbers and polynomials via residues. J. Number Theory 76 (1999), no. 2, 178–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement